Neurotic Fishbowl: Nightmares of Epic Proportions

 

« Doctor's Prognosis and a Massage | Main Index | Happy Thursday »
comments | incoming pings | outgoing pings



strtotime ("May 7, 2003 09:59 PM")) { ?>

Nightmares of Epic Proportions

Last night I had nightmares that I woke up crying from. I was exhausted by the time I got home, so I came home and fell right asleep. Steven just woke me up from one of the worst nightmares of my life. I'm still trying not to cry. I don't even really want to talk about it, but I hope like help that this isn't an effect of the Lexapro. I've always had very vivid dreams and nightmares ever since I was a little girl, but they've really taped off over the past year. Please, please, please don't let this become commonplace again.

.: Posted May 7, 2003 09:59 PM in Fish Tales, ";print substr($entry_cats, 0, -2); ?> :.


"; echo "Trackbacks on this post: ", $count, ""; $pingarray = "SELECT p.tbping_source_url, p.tbping_blog_name, p.tbping_created_on, p.tbping_excerpt, p.tbping_tb_id, t.trackback_id, t.trackback_entry_id FROM mt_tbping p, mt_trackback t WHERE (p.tbping_blog_id = $blogid) and (t.trackback_entry_id = $entry_id) and (t.trackback_id = p.tbping_tb_id)"; $resultping = mysql_query($pingarray) or die (mysql_error()); while ($row = mysql_fetch_array($resultping)) { //set up the variables being used - the date can be configured below $url = ($row['tbping_source_url']); $blog = ($row['tbping_blog_name']); $date = date("F d, Y g:i A", strtotime($row['tbping_created_on'])); $excerpt = ($row['tbping_excerpt']); echo "

", $excerpt, "

"; echo "
Posted by "; echo "", $blog, ""; echo " on ", $date, "
"; } ?>

Ping this post
http://www.neuroticfishbowl.com/mt/mt-tb.cgi/1467




"..."




Comments

I used to have horrible nightmares. Sometimes, I still do. I don't think that they have allot to do with medications that we take but more to do with the amount of stress in our lives and how we handle it. If you bottle the stress up, your body will react in other ways. You have been under tons of stress and stuff lately. Try to relax and take it easy on yourself. It will get better.

.: kat said on May 7, 2003 10:06 PM :: link it :.

Hey.. I've had some really scarey nightmares, and usually they are the same repeating ones. You may need to ask your doctor about your mediciane, and I'm not sure if you've started on your Ambien, but I've heard it can cause nightmares. http://bcbsnj.myhealthyhorizon.com/topic/insomniadrugs is some info I found. Hope you get to feeling better.

.: Pam said on May 7, 2003 11:52 PM :: link it :.

I started having vivid nightmares every since I started SSRI's (Lexipro is a SSRI). You might ask your doctor about switching you to another SSRI - as each one has a different side-effect profile.

.: don said on May 8, 2003 12:53 PM :: link it :.

*long tight hugs* Having had vivid nightmares in that past ... I hope they don't come back Kymberlie. I wish that from this day on, your dreams will only be filled with warm pleasent thoughts, soft tender moments, rainbows and everything that will bring a smile.

.: munin said on May 9, 2003 03:04 PM :: link it :.

I have been on Lexapro for about 3 months for anxiety. I works great for me! My only side effects have been insomnia, crazy dreams and nightmares.... but I would take any of those over the anxiety I used to have. At first I would have very vivid dreams that when I woke up from them I couldn't tell if they were real or not. For about a month now I have had HORRIBLE nightmares that are VERY REAL. I talked to my psychiatrist the other day and he recommeded taking the med when I first wake up in the morning.... hopefully it does the trick.

.: Nurse Lizzy said on September 11, 2003 02:42 AM :: link it :.

Lexapro really helped with my depression and lowered my blood pressure, but I started having memory loss and poor concentration problems. I had to go from 10 mg to 5mg and slowly went off. I have been going off for a month. I am having very bad nightmares. Many a night that wake me up about 5-10 times a night. They are very vivid and seem real when I first wake up. I was in ER for BP going so high and severe headaches and I am back on BP medicine. I just want to get through this and I will never take another anti-depressant again. I have tried 4 this year and had bad side affects from every one. Zoloft, Paxil and Prozac. I will just deal with the depression. The pills make me feel much worse. Since coming the Lexapro I have had a rough go, but I feel like I have probabbly messed up my poor brain chemistry and it is going to take awhile to settle down.

.: Jan stevens said on November 1, 2003 10:49 PM :: link it :.

I have been on Zoloft for two months. Anxiety was totally gone, however I cannot get to sleep at night and can't even nap during the day. total insomnia. I take 1mg of ativan to go to sleep at night. Since that is habit forming I don't want to take it long. Do the side effects go away with continued treatment? I hate to try something ele and have to start all over.

.: lynn said on November 2, 2003 06:58 PM :: link it :.

forgot to add that Lexapro is my next choice because of the supposed milder side effects. My doctor is going to juggle the Zoloft and the Lexapro until the zoloft is discontinued and I stay on lexapro. I don't want to feel anxious ever again and wouldn't do this if the insomnia might go away.

.: lynn said on November 2, 2003 07:02 PM :: link it :.

I ended up quitting Lexapro because it did not control the anxiety. Now I am taking effexor xr. So far so good. Sometimes I can sleep. that's better than nothing. I think Lexapro causes sleep disturbances and is not that effective for a lot of anxiety r panic disorders.

.: said on January 22, 2004 07:43 PM :: link it :.

I AM TAKING LEXAPRO, AMBIEN, AND BUSPAR. IT ALL HELPED AT FIRST, BESIDES THESE VIVID DREAMS. NOT I AM NOT SURE HOW TO GET RID OF THEM. I THINK IT IS THE AMBIEN BUT HAVE BEEN TAKING IT FOR ABOUT A MONTH AND AM AFRAID OF ANY SIDE EFFECTS FROM STOPPING IT. ANY INFO WOULD HELP. THX

.: STACY said on March 3, 2004 08:42 AM :: link it :.

help.. i am trying to quit lexapro. does anyone have any advise on how to sart this and how long it may take.i was taking 20mg but have decreased myself to 10mg. i am feeling alittle dissy but i can deal with that. thank you so much

.: MAUREEN said on March 25, 2004 12:38 PM :: link it :.

I took lexapro as well, but it made me severly more depressed, so my doc switched and put me on effexor....to make a long story short, both recked my nerves, and I am now taking nothing. I would rather put up with my depression than take medicine. I have been off for about 3 days, and I am still having vivid nightmares, takes me a couple of hours after I wake up to even get a grip on reality.....

.: jennifer said on May 20, 2005 09:05 PM :: link it :.

i just started taking lexapro 10 mg about 3 weeks now. i have been having problems sleeping, it takes me a long while to fall asleep and if there are ANY noise or temp. change i wake up and may never fall bake to sleep. but my main concern is that i am havinf HORRRIBLE DREAMS!!!! it may seem funny to you as you readd them, but they scared the piss out of me and have made me feel like i need to "watch my back" for "something"... eventhough i have no idea what that "something" is, i still feel that way.
1.) dream one.... the other night i was having a real hard time falling asleep, it was like my mind was spinning out of control! every thought led to antoher one that made no more sense than the first. in the dream i was having i saw my mother getting beatten and raped by werewolves (the kind that are tall and stand upright like a man and speaks and moves like a man). i had to somehow get myself, other family members and my mothers dead body out of the building/town we were in. so i had to learn all aboout them, their pro's and con's...how to defeat them. this dream lasted for maybe 4 or more hours, like it was a movie....it was like i was IN the movie!
2.) dream two.....some one was trying to take my child and other children to have then illegally adopted out of the country, for only God knows what. i had to save them while killing everyone and thing that got in my way.
,

.: crazy dreamer said on March 12, 2006 11:02 PM :: link it :.

I found this site because I did a web search on Lexapro and nightmares - I have been having nightmares too - VERY SIMILAR TO those mentioned by "Crazy Dreamer"` - I feel like I am watching a movie but then I'm In the movie - it is weird Crazy Dreamer described it that way, because those are the exact words I use to describe my nightmares - last night was about the Texas Chainsaw Massacre and lasted like 2 hours ...it must be the Lexapro! Only advice is to ask your dr

.: lk said on March 22, 2006 07:30 AM :: link it :.

i'm having crazy dreams too... a rapist was stalking me and my friends then raped and killed one... i tried to save her but he had my gun and gave me a creepy little girl... i don't like this shit...

.: jessica said on August 15, 2006 05:41 PM :: link it :.

You're too early! Come back at May 7, 2003 09:59 PM to see this post.

Post a comment*:
{HTML ok, IP address logged}

Name:


E-mail Address: (Optional)


URL: (Optional)


Add a smilie (launches smilie 'palette')

Comments:


Remember info?





Subscribe to post
Unsubscribe to post
(e-mail field must be filled in)
Enter e-mail address to subscribe/unsubscribe to comments on this post without having to post a comment:
Subscribe to post
Unsubscribe to post
E-mail:
(e-mail field must be filled in) -->

* Please note: Comments that are inappropriate will be deleted - mean, spiteful, rude comments. Don't let that stop you from posting comments. Just wanted to let you know the rules of the house.